# SDR ASMF201207002

- Difficulty date: June 25, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 22,026 hours, 7,904 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A4EN0294K
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK, DETECTED A HYD LEAK IN THE RT MLG.  ACFT WAS SENT TO THE HANGAR AND MX PERSONNEL REPLACED FLEXIBLE BRAKE LINE NR 4 IAW MM 32-41-00, TESTED CORRECT.
